# SDR HNAA2013092700518

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 53,614 hours, 59,399 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: 6121K5
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO AUTO FEATHER FAILURE TO ARM.  GROUND RAN ACFT, COULD NOT DUPLICATE.  R & R ARM CONTROL RELAY 6121-K5 FOR POSITIVE MX ACTION.  OPS CHECKED GOOD AT THIS TIME.
